Mihaela Ignatova
Personal information
I am a fifth-year graduate student of Igor Kukavica at University of Southern California.
Department of Mathematics, USC
3620 S. Vermont Avenue
Kaprielian Hall 108
Los Angeles, California 90089-2532

Email: ignatova_at_usc.edu
Curriculum VitaCV.pdf
My research is in the area of partial differential equations, primary concerned with Carleman estimates, unique continuation properties and complexity of solutions to higher order elliptic and parabolic equations. I am also interested in the mathematical analysis of equations of fluid mechanics with an emphasize on the Navier-Stokes equations and the primitive equations of the ocean.

Publications and Preprints:

  • Unique continuation and complexity of solutions to parabolic partial differential equations with Gevrey coefficients, with Igor Kukavica, Advances in Differential Equations 15 (2010), 953-975.
  • Strong unique continuation for higher order elliptic equations with Gevrey coefficients, with Igor Kukavica, submitted to Journal of Differential Equations.
  • Strong unique continuation for the Navier Stokes equation with non-analytic forcing, with Igor Kukavica, sumbitted to Journal of Dynamics and Differential Equations.
Locations of visitors to this page
The University of Southern California does not screen or control the content on this website and thus does not guarantee the accuracy, integrity, or quality of such content. All content on this website is provided by and is the sole responsibility of the person from which such content originated, and such content does not necessarily reflect the opinions of the University administration or the Board of Trustees